Doctor insights on:
Is Metrogyl Good Medicine For Loose Motion
No meds: Slightly loose stools (4-5 watery stools/day), avoid milk and milk products for a couple of days, avoid heavy, spicy or fried foods, and give plenty of clear fluids (water, weak tea, pedialyte or watered down gatorade). Call your doctor if diarrhea > 1 week, or if vomiting or fever occurs. ...Read more
My 2months 15 days old son having loose motion 4 times with in a day. I give power gyl cipla medicine 2 times 1.5ml. But he don't have any relief.
Please do not give your infant this medicine for the loose motion. It is an anti-fungal and antibiotic that has no use in young infants! It is not uncommon for infants to have loose motions for 4 times, as long as he is well otherwise. If he has real diarrhea, follow these instructions:
http://www. Healthychildren. Org/English/health-issues/conditions/abdominal/Pages/Diarrhea. Aspx ...Read more
What's the cause?: "Plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Clarify your definition of "diarrhea" then call your doctor please to get checked. ...Read more
Suffering from loose motion and fever for last 36 hours and medicine is not working. Have tried norflox. Please suggest
My 3 years old daughter is suffering from loose motion she is taking her medicines but right now she did a green motion pls advice?
Normal variation: The main agent adding color to the poo is the material made by the liver called bile. It starts out a dark green and goes thru the yellows to brown depending on the influences of various factors in the intestines. Rapid transit thru the system, as may occur with diarrhea or breast feeding may have a greenish yellow or yellow appearance. The slower, more likely browner. ...Read more
Hi, I am from India but in US now. I have loose motion (Watery) since couple of days. Can I take Loperamide medicine (googled it) OTC? Is it safe? TY
Loperamide is safe: Yes, you could take Imodium (loperamide) over the counter, it is safe. Try it and hopefully it will help, however if you take loperamide and continue to have diarrhea for more than two days then you should see a doctor to treat the underlying cause of diarrhea (ie. Possible infection). Make sure you drink plenty of water while on loperamide as well. ...Read more
My 4 month baby suffering from cold and cough and loose motion since 4 days. My doctor adviced some medicine but there is no improvement. Please help?
Limits on meds: 60% of respiratory infections of children are due viruses (colds). Studies now show very unsafe to give infants cough medications. American Academy if Pediatrucs says no child under six should take these. Most colds pass in a week. Bulb suction for comfort, cool must humidifier. Vaseline on butt to protect from diarrhea. Be patient - if worsens check with your doctor but no meds are recommended ...Read more
I am passing loose motion for the past 2 weeks. I m given medicines prodep, petril, andmirtaz bbecause of low serotonin level in my brain., wat s d cause?
"low seratonin"?: u mention u were rx'ed mirtazepine, fluoxetine, & clonazepam, & that ur doc said these were to treat "low seratonin in my brain" Ur treatment & the stated explanation are commonly used in depression +/- anxiety. What ur doc mentioned is a very general understanding of what causes MDD, but the best way to find out more about ur illness & diagnosis is 2 discuss with your doc. ...Read more
Can you tell if it is proper take oral rehydration solution to manage frequent loose motion for a patient taking high blood pressure controlling medicine?
Too complicated: This question is too complex to answer thoughtfully. It would be unreasonable to answer this question without much more information and probably without examining you. You should see your doctor for advice to help control your symptoms. ...Read more
Dangerous: Since there is no control over what is in ayurvedic medications, it is not unusual that they may cause unpleasant or even dangerous side-effects. One study of these medications showed toxic levels of heavy metals. Do yourself a favor and do not take these. Natural does not mean healthy. ...Read more
What's the cause?: "plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Call your doctor please and get checked. ...Read more
Please clarify: Not sure what "loose motion" means.Get a more detailed answer ›
Determine cause: If a patient has diarrhea, the important thing is to determine the cause - that way the treatment can be best directed. Food poisoning or 'gastroenteritis' is a common cause. In those cases, the illness is usually self limited and goes away within a few days. If it's something more, like a malabsorption syndrome, then you really need the help of a GI specialist or someone who can evaluate properly ...Read more
Virus or allergies: I am thinking loose stools is what you mean, and no fever or vomiting? Has he started solids, or changed his diet recently? Loose stools are often a sign of food sensitivity. If you have just switched him to dairy formula or are trying out new foods, try to eliminate them one at a time to see if he returns to normal. If not, follow up with your doc. ...Read more
Don't understand?: I am uncertain of your question. Food will not affect hypermobility of your joints. Joint laxity can be related to genetic conditions (ehrlos danlos syndrome) or acquired problems such as with trauma. To the best of my knowledge food is not going to make you less mobile. ...Read more
Illness -Dehydration: It sounds like you are dehydrated - since you describe a 'loose' motion-- diarrhea. With diarrhea, you lose salt and water. Try replacing these losses with lots of chicken soup, coconut water, honey and lemon tea, or other fluids. Then, you should notice an improvement. If you are cold, watch out for a 'fever' that might come next -if it is severe, you should see a doctor. Get plenty of rest too. ...Read more
Uncle aged 55 is not well not been eating for a week. Yesterday, liquid feed was given to him through pipe. Today he is having loose motion. Advise?
- Talk to a doctor online
- Metrogyl 400 for stopping loose motion
- Ayurvedic medicine for loose motion
- Medicine for sour burp and loose motion
- Medicine to stop loose motion by allopathy
- Is moong dal good for loose motion?
- Domperidone loose motion
- Rashes in loose motion to baby
- Tablet to create loose motion
- Loose motion medicine name